# SDR DALA201911236789

- Difficulty date: September 25, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: SLAT #5 HAS LEADING EDGE DAMAGE BETWEEN WFX14059 AND WFX13745.  CA: REMOVED DAMAGE AND REPAIRED IAW A320 SRM 57-40-00-300-025 REV DATED 07/26/2019. SRI REPAIR CALLS FOR REINSPECT AT 60,000 FC/ 120,000 FH. INSPECTION METHOD TBD, IAW A320 SRM 57-40-00-205-023 TABLE 001 DATED 05/23/2017.
